# SDR C2XA02IA137

- Difficulty date: July 3, 2002
- Submitted: July 7, 2002
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1005383Y00
- Part serial: 294
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 3806, WHILE PREPARING TO LAND AT IAH THE CREW NOTED THAT THE LANDING GEAR FAILED TO EXTEND WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION, THE HANDLE WAS RECYCLED FIVE (5) TIMES, THE CIRCUIT BREAKER WAS RESET, NO EFFECT.  THE CREW USED EMERGENCY EXTENSION OF THE LANDING GEAR AND LANDED AT IAH WITHOUT INCIDENT.  EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE, PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
